# SDR AALA971938

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 517-523
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER CHORD ANGLE ABOVE NR 6 SLAT ACTUATOR HAS HEAVY CORROSION FROM FS 517 TO FS 523, FRONT SPAR.  INSTALLED DOUBLER AND FASTENERS PER ESO 11697.  APPLIED BRUSH COAT AND TOP COAT SEALER AFTER REMOVING CORROSION.  (M)
